# SDR 9509566729

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1960-1982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE RBL 11 SEAT TRACK CROWN FROM BS 1960 TO 1982.  REPLACED SEAT TRACK (P/N 65B38274-2) PER EA 67-98620.
